Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey, does anyone have depression?

i dont know if i am depressed because of my acne, but acne does put me down greatly.

i am on effexor XR, and i began to clear up after accutane, i started breaking out a bit after effexor.

so now im left wondering if that has anthing to do with it. is anyone on effexor?

james

Share this post


Link to post
Share on other sites

I have been on and off Effexor since i was 19 and it always works well for me. I had a few seide effects but increased acne wasn't one of them.

Share this post


Link to post
Share on other sites

the only proven drug to increase acne is linked to manic depression. Depakote or Lithium are both linked to acne as one of their side effects.

i've been on a bunch of SSRI's and currently take amphetamines and tranquillizers for my severe depression and i haven't noticed an increase at all. In fact i'm completely clear but thats due to minocycline and spirolactone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×